U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

What happens when dilantin level is too high

A member asked:
Dr. Richard Williams
Pharmacy 19 years experience
None: If you are not taking Dilantin , there should be no levels at all. However, therapeutic levels are between 10-20mcg/ml (blood test).
A 53-year-old female asked:
Dr. Andrew Reeves
Neurology 31 years experience
Could be: Everyone responds differently to dilantin. Some get tired, even on smaller doses at lower levels. The head-to-head studies showed that many of the ne... Read More
A 73-year-old male asked:
Dr. Bennett Machanic
Neurology 53 years experience
Some advice: Do not have a clue why you are taking Dilantin, but I would not recommend it for any condition. In your age group, complications such as osteoporosis... Read More
A 48-year-old member asked:
Dr. William Goldie
Pediatric Neurology 49 years experience
Problems: Dilantin is difficult to use at any time but especially during pregnancy. Dilantin total level may be low, but free Dilantin adequate or even high. ... Read More
A 46-year-old female asked:
Dr. Howard Feinberg
Rheumatology 38 years experience
See a doctor now: A headache only on the left side could be something as simple as stress or muscle tension. It could also be serious and require treatment. You shoul... Read More
A 30-year-old male asked:
Dr. Ernest Bordini
Clinical Psychology, Neuropsychology 33 years experience
Not really: If seizures are well-managed it does not mean one is just around the corner. No indivudal advice can be given here, but there is brain maturation whi... Read More
A 30-year-old male asked:
Dr. Ralph Morgan Lewis
Family Medicine 39 years experience
Low dilantin level: I assume u take med regularly. Many meds & supplements can interfere with dilantin: antacids, aspirin, tylenol (acetaminophen) (also in combo with nar... Read More
A 30-year-old male asked:
Dr. Robert Kwok
Pediatrics 34 years experience
Doctor knows best...: One should follow the doctor's instructions when weaning a medication. One's body can tell some difference if a medication is dropped by 25%, but the ... Read More
A 30-year-old male asked:
Dr. William Goldie
Pediatric Neurology 49 years experience
Do not need EEG: Eeg does not diagnose or predict epilepsy. Slowly reduce the med, practice good health habits, and see how you do. Three months of no medication and... Read More
A 46-year-old female asked:
Dr. Jefferson Chen
Neurosurgery 35 years experience
Dilantin side effect: Your question seems to be asking the signs and symptoms of Dilantin toxicity. These may occur when the Dilantin levels are higher than the recommended... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership